NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Diamox Side Effects?? I am so loopy! › Reply To: Diamox Side Effects?? I am so loopy!
Okay, so my husband left work to pick my daughter up from school, since I was feeling loopy and dizzy and my headache came back. So I decided to take another 62.5mg to see if it helped the headache and it did. Reduced it pretty significantly. But again, I am just too loopy and tired to leave the house. It helps some things, but it’s like I am trading some POTS symptoms, for wacky side effects. 🙁
I’ve told you all that I will be very transparent, right? Well, while I was adapting, I went through times where I laughed and got those uncontrollable goggles (some of my video outtakes are evidence of that!). Then I went through periods where I could cry on command. Great for acting, but… it all settled down. Actually, before I figured all of this out and started Diamox, I was developing a “flat affect” (I didn’t show much emotion. That is BAD). I was happy to see it return, even though it took a while to settle in. And it DID settle in. Many other folks went through this, too. Our brains are sensitive to pressure AND to the release of pressure. I’m not surprised, but my poor husband didn’t know who was going to greet him at the door sometimes — loopy Diana, sobby Diana or “somewhat normal” Diana!). Always keep ’em guessing! And while we’re on the transparency issue, by libido also went all over the place for a while. Good grief. You would think something would be spared! Nope! And Hon, buckle up — it tooks weeks to months before it all settled back in. Whew! 🙂